# SDR 98ZZZX1638

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N515AM
- Make and model: Gulstm 695
- Aircraft serial: 95008
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 230790001
- Condition: Failed
- Location: Start/Gen
- Part time: 1,023 hours
- Component: Learsiegler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF STARTER/GENERATOR, FOUND MAIN SHAFT BEARING FAILED CAUSING AN INTERNAL SHORT TO STARTER HOUSING.  PER OPERATOR, FAILURE WAS NOT ABNORMAL AND DUE TO TIME ON COMPONENT.
